# SDR UPS03841403

- Difficulty date: September 9, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 80,221 hours, 26,068 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  L1 DOOR CORNER UPPER FWD CORNER IS NOT PER SRM.     FABBED -15  -17 DOUBLERS, -19 FILLER IAW DC8 SRM 53-2-0 FIG 15 TR 53- 155.  ALODINED & PRIMED IAW DC8 SRM 51-1-8.  INSTALLED DOUBLERS & FILLER IAW DC8 SRM 51-1-20D.  RE-INSTALLED FOM PARTS IAW DC8 SRM 51-1-21, 51-1 -21A, 51-1-20D, 51-3-0.
